# SDR P4YA2012102600001

- Difficulty date: October 26, 2012
- Submitted: October 29, 2012
- Operation: Air carrier
- Aircraft: N408WC
- Make and model: Skrsky S61N
- Aircraft serial: 61764
- Aircraft time: 35,762 hours
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

WHILE IN FLIGHT, RECEIVED A WHINE IN HEADSET AND AN ODOR OF BURNING INSULATION, SECURED HEATER AND VENT SWITCHES. AFTER LANDING, REMOVED BAGS BLOCKING VENT. INSPECTED HEATER ASSY, NO SIGN OF BURNED WIRE OR DAMAGE, OPS CHECKED SYSTEM AND CHECKED GOOD.
